# SDR USAA2013040400002

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 65,291 hours, 43,725 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623115
- Part serial: 1251AL
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 62,558 hours, 40,090 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NR 2 WINDOW HAS DELAMINATION IN UPPER RIGHT CORNER AND APPEARS TO HAVE HAD ARCING IN THE BOTTOM LEFT CORNER.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S SLIDING WINDOW IAW AMM 56-12-11, PB 401 AND RIGGING IAW AMM 56-12-11-825-001.  ALSO, REMOVED AND REPLACED CAPTAIN'S SLIDING WINDOW HEAT CONTROL UNIT PER AMM 30-41-11, PB 501.  CHECKS OK.  GROUND PRESSURIZED AIRCRAFT - NO LEAKS NOTED.
